# SDR ASMF201801006

- Difficulty date: December 3, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 44,721 hours, 23,120 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481026
- Part serial: 07050H6172
- Condition: Cracked
- Location: Right
- Part time: 44,721 hours, 23,120 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, FOUND THE RIGHT SIDE WINDOW CRACKED. MAINTENANCE PERFORMED AMM 56-12-11, CONFIRMING THE RIGHT SIDE WINDOW CRACKED AND OPERATIONAL OUT OF LIMITS. THE RIGHT SIDE WINDOW WAS REPLACED IAW AMM 56-12-11.
